Academic Journals Database
Disseminating quality controlled scientific knowledge

Higher-Order Weakly Generalized Adjacent Epiderivatives and Applications to Duality of Set-Valued Optimization

ADD TO MY LIST
 
Author(s): Wang QL | Li SJ

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2009;
Issue: 1;
Start page: 462637;
Date: 2009;
Original page

ABSTRACT
A new notion of higher-order weakly generalized adjacent epiderivative for a set-valued map is introduced. By virtue of the epiderivative and weak minimality, a higher-order Mond-Weir type dual problem and a higher-order Wolfe type dual problem are introduced for a constrained set-valued optimization problem, respectively. Then, corresponding weak duality, strong duality, and converse duality theorems are established.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program